Jul 16, 2013
I have been on Egrifta for about 2 years and it seems to have stopped working, my stomach is now getting big again, I was wondering if Serostim would help? either switching or adding serostim to my daily meds? Thanks tom
| Response from Dr. Henry
Very little data on long term benefit of Egrifta. No data on use of Egrifta and Serostem together (would not expect that to provide additional benefit based on mechansisms of action and would be concerned about added toxicity and high costs). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.